Local geometric loops

Kurusa, Árpád: Local geometric loops.
RADOVI MATEMATICKI, 8 (2). pp. 241-248. ISSN 0352-6100 (1992)

[img] Text
geoloops.pdf - Accepted Version

Download (255kB)
Item Type: Article
Journal or Publication Title: RADOVI MATEMATICKI
Date: 1992
Volume: 8
Number: 2
Page Range: pp. 241-248
ISSN: 0352-6100
Faculty: Not Specified
Institution: József Attila Tudományegyetem
SWORD language: angol
MTMT id: 1118144
Date Deposited: 2019. Jul. 03. 11:33
Last Modified: 2019. Jul. 03. 14:09
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15949

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year